# SDR AALA202106219002

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 26,147 hours, 10,822 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 90195002
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 10,000 FEET ENGINE 2 OVERHEAT LIGHT ILLUMINATED. ENGINE 1 FIRE LIGHT AND ENGINE 1 OVERHEAT DOES NOT TEST. RETURNED TO FIELD.  REPLACED CHAFED HARNESS MW0325 (AALA202106189013) PER AMM 26-11-02 AND AMM 26-10-01. REPLACED ENGINE AND APU FIRE AND OVERHEAT DETECTION CONTROL MODULE (AALA202106219002) PER AMM 26-10-01.
